# SDR VNAA202503080001

- Difficulty date: March 8, 2025
- Submitted: March 8, 2025
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 22,463 hours, 21,186 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE IS GOUGED. DAMAGE IS LOCATED ON DOOR HINGE HALF, 5TH LUG FROM THE FRONT.   REPAIRED HINGE BY COMPLYING WITH BOMBARDIER REO 670-52-11-511 REV -E DATED 8/2/2017 TYPE I REPAIR.
